# SDR LR7A07016

- Difficulty date: April 12, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 51,697 hours, 23,980 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strut
- Part number: 34319323
- Condition: Dented
- Location: Fs770
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A CHECK PER JOB CARD HA1200, FOUND TUBE STRUT DENTED AT FS 770, WL 164, RBL 61.  REPLACED TUBE STRUT IAW SMP583 51-10 PG 3G & 51-70, LOG PAGE 26232 ITEM M5.
